Hydraulic fracturing analysis in fluid‐saturated porous medium

Chen, L., Fathi, F. and de Borst, R. orcid.org/0000-0002-3457-3574 (2022) Hydraulic fracturing analysis in fluid‐saturated porous medium. International Journal for Numerical and Analytical Methods in Geomechanics, 46 (17). pp. 3200-3216. ISSN 0363-9061

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. International Journal for Numerical and Analytical Methods in Geomechanics published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).

Keywords: Powell-Sabin B-splines; hydraulic fracturing; cohesive zone model; porous medium; remeshing
Dates:
  • Published: 10 December 2022
  • Published (online): 11 September 2022
  • Accepted: 29 August 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
Funder
Grant number
European Commission - HORIZON 2020
664734
Depositing User: Symplectic Sheffield
Date Deposited: 29 Sep 2022 10:58
Last Modified: 03 Feb 2023 10:07
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/nag.3447
Open Archives Initiative ID (OAI ID):

Export

Statistics